# SDR UATA202106227078

- Difficulty date: June 14, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 5120
- Aircraft time: 4,990 hours, 4,974 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Static Wick
- Condition: Cracked
- Location: Lt Elevator
- Part time: 4,990 hours, 4,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED 100HR INSPECTION, A 0.75" CRACK WAS DISCOVERED, EMANATING FROM THE OUTBD STATIC WICK BASE ON THE L/H ELEVATOR. THE STATIC WICK WAS REMOVED AND THE CRACK WAS STOP DRILLED USING A #40 DRILL BIT. A REINFORCING DOUBLER OF 2024T3, 0.025" THICK, MEASURING 2.7"X2.7" WAS INSTALLED ON THE BACK SIDE OF THE AREA, USING CR3213-4 RIVETS. THE STATIC WICK BASE WAS REINSTALLED. ELEVATOR BALANCE WAS CHECKED AND ADJUSTED TO A BALANCE WEIGHT OF +2.43 BY ADDING WASHERS TO THE BALANCE WEIGHT ATTACH BOLTS. THIS WAS WITHIN BALANCE WEIGHT LIMITS. CRITERIA FOR THIS REPAIR WAS GATHERED FROM THE CESSNA 208 STRUCTURAL REPAIR MANUAL 53-20-00, FIG 801, AND 51-75-00.
